# SDR GTIA010462

- Difficulty date: May 24, 2001
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 2740 · Stabilizer Control System
- Part: Jackscrew
- Part number: 591096271
- Part serial: 42582
- Condition: Loose
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FOUND HORIZONTAL JACK SCREW FREE PLAY FAILED DIMENSION.  REQUIRES REPLACEMENT.  REMOVED AND REPLACED HORIZONTAL JACK SCREW IAW MD 80 MM 27-40-01.  OPS CHECK GOOD FREE PLAY .003 END PLAY .009.  (M)
